|"I quit using Sweet-n-Low about a month ago and switched to Splenda. I use 2-3 packets in the morning with my coffee.
I have been suffering from extreme constipation, bloating and gas, and dryness of the mouth and sinuses. I put on five pounds all in my stomach area and cannot seem to lose it.
I kept trying to figure out what was wrong with me. Then, it hit me. The only change I had made was the Splenda. I also started to drink a lot of Fruit 2-O beverages which has Splenda as the sweetener.
For the last month, I have had uncontrollable urges for candy and sweets, which I haven't eaten or wanted in over two years since dieting and losing 110 pounds. I feel out of control and, now, I finally know why.
I decided today, after taking four Gas-X pills and Metamucil with no relief, to look on the Internet to see if gas, bloating, and constipation were side effects of Splenda, and I was shocked at what I found. I am also thrilled because now I know what my problem is and I'm done with Splenda.
I can't believe how badly this product has made me feel. I was thinking something was terribly wrong with me. I never had any problems on Sweet-n-Low."
Thank you L.T. for sharing your story with our visitors.